# SDR QXEA2009032400193

- Difficulty date: March 20, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 19,360 hours, 14,168 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PDX - SMOKE AFT LAVATORY MESSAGE, MASTER WARNING, AFTER TAKEOFF.  PERFORMED CHECKLIST AND PULLED APPLICABLE CB'S.  RETURNED TO FIELD, NO FURTHER PROBLEMS NOTED.  INSPECTED A/C, NOTICED STRONG ODOR OF SOAP IN CABIN BLEED SYS GROUND RAN IAW TASK 72-00-00-100-801 PAR H STEP 25.  OP CHECK GOOD, NO DEFECTS NOTED.  NOTE: ACFT ENGINES NR 1 AND NR 2 HAD PRESSURE WASH THE NIGHT BEFORE.  RETURNED TO SERVICE.  NO PARTS REPLACED.
